| Model Number |
DL-330-10-K |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.Neuropace review of the patient ecog data confirmed the ecog and impedance data are suggestive of a potential lead break.
Event or Problem Description
On (b)(6) 2025, the right mesial temporal depth lead exhibited ecog artifact and elevated saturation levels, findings suggestive of a potential lead fracture.As a result, programming adjustments were implemented.On (b)(6) 2025 the lead was replaced.The lead was secured with a burr hole.